# SDR AALA202412048270

- Difficulty date: November 30, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 28,473 hours, 11,202 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A DIRTY SOCK SMELL DESCENDING THROUGH 10,000 FEET ON ARRIVAL. NOTICEABLE IN FLIGHT DECK, COULD NOT ISOLATE TO ONE PACK OR THE OTHER.   (OPEN)
